About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [14 citations: 14 articles]

Articles published in Journal of Complex Analysis have been cited 14 times. The following is a list of the 14 articles that have cited the articles published in Journal of Complex Analysis.

  • Ammar Alsaedy, and Nikolai Tarkhanov, “A Hilbert Boundary Value Problem for Generalised Cauchy–Riemann Equations,” Advances in Applied Clifford Algebras, 2016. View at Publisher · View at Google Scholar
  • Saurabh Porwal, “An application of certain convolution operator involving Poisson distribution series,” Asian-European Journal of Mathematics, vol. 09, no. 04, pp. 1650085, 2016. View at Publisher · View at Google Scholar
  • H. E. Darwish, A. Y. Lashin, and B. F. Hassan, “Argument estimates of certain meromorphic functions associated with the generalized Bessel function,” Bollettino dell'Unione Matematica Italiana, 2016. View at Publisher · View at Google Scholar
  • Roberta Bucur, Loriana Andrei, and Daniel Breaz, “Geometric Properties of a New Integral Operator,” Abstract and Applied Analysis, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar
  • Michael Gil’, “On inequalities for eigenvalues of 2 × 2 matrices with Schatten–von Neumann entries,” Quaestiones Mathematicae, vol. 39, no. 2, pp. 145–152, 2015. View at Publisher · View at Google Scholar
  • Aabed Mohammed, and Maslina Darus, “On New -Valent Meromorphic Function Involving Certain Differential and Integral Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • See Keong Lee, V. Ravichandran, and Shamani Supramaniam, “Initial Coefficients of Biunivalent Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Nipen Saikia, “Some $$q$$ q -continued fractions of Ramanujan, their explicit values, and equalities,” Afrika Matematika, 2014. View at Publisher · View at Google Scholar
  • Elisabetta Barletta, and Sorin Dragomir, “Proper holomorphic maps in harmonic map theory,” Annali di Matematica Pura ed Applicata, 2014. View at Publisher · View at Google Scholar
  • H.M. Srivastava, and Deepak Bansal, “Coefficient estimates for a subclass of analytic and bi-univalent functions,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar
  • H. M. Srivastava, S. Gaboury, and B. -J. Fugère, “Further results involving a class of generalized Hurwitz-Lerch zeta functions,” Russian Journal of Mathematical Physics, vol. 21, no. 4, pp. 521–537, 2014. View at Publisher · View at Google Scholar
  • N. Magesh, and V. Prameela, “Coefficient estimate problems for certain subclasses of analytic and bi-univalent functions,” Afrika Matematika, 2013. View at Publisher · View at Google Scholar
  • Jing-Ping Yi, Zhi-Gang Wang, and Ming-Hua Zeng, “On Certain New Subclass of Meromorphic Close-to-Convex Functions,” Journal of Complex Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • N. Magesh, “Certain subclasses of uniformly convex functions of order α and type β with varying arguments,” Journal of the Egyptian Mathematical Society, 2013. View at Publisher · View at Google Scholar